Advanced

Yes, There Are Hayekian Welfare States (At Least in Theory)

Bergh, Andreas LU (2015) In Econ Journal Watch 12(1). p.22-27
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Econ Journal Watch
volume
12
issue
1
pages
22 - 27
publisher
Institute of Spontaneous Order Economics
external identifiers
  • wos:000349397900003
  • scopus:84922070238
ISSN
1933-527X
language
English
LU publication?
yes
id
af73096e-58d1-46bc-98d3-13a115eea8ac (old id 5180088)
alternative location
http://econjwatch.org/articles/yes-there-are-hayekian-welfare-states-at-least-in-theory
date added to LUP
2015-03-27 17:04:44
date last changed
2017-01-01 05:40:15
@article{af73096e-58d1-46bc-98d3-13a115eea8ac,
  author       = {Bergh, Andreas},
  issn         = {1933-527X},
  language     = {eng},
  number       = {1},
  pages        = {22--27},
  publisher    = {Institute of Spontaneous Order Economics},
  series       = {Econ Journal Watch},
  title        = {Yes, There Are Hayekian Welfare States (At Least in Theory)},
  volume       = {12},
  year         = {2015},
}